Contains Paracetamol BP …500mg, for the relief of pain & management of fever associated withwith colds, flu,malaria as well as other infections. Available in packs of 20's & 100's and readily in Supermarkets, Dukas and pharmacies.

Leave your comments

Post comment as a guest

0

People in this conversation

Load Previous Comments
Powered by Komento